Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Playing Soccer
Nov 14, 2006

I have been playing soccer for the past years for at least three times a week. After testing +ve in June 2006 this has not changed, but Iam experiencing tiredness easily when I play the game. What effect could this have on my body's reaction to medication. I feel better though afterwards. Am taking Combivir, Nevirapine and septrin and in June my CD4 count was 197. Please assist if I should continue training or not. This is the simplest exercise I found in our neighbourhood and it assists me to interact with bad company of the past (drunkards).

Response from Dr. Henry

In my experience some do seem to have a little less exercise tolerance when taking AZT (in the combivir) so if switching to abacavir or tenofovir is an option that might be worth discussing with your HIV sepcialist. Low teststerone levels or anemia (can be caused by AZT) and other conditions can increase fatigue so a good general health evaluation is recommended. KH



Previous
Why are there still side effects?
Next
Lipo (Norvir)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement